Imo the symptoms you listed initially can be from a number of things, its hard to say whats cause in it. Don t get discouraged. Those situations could be a immune response or herx reactions or it could be due to hits from fequencies hittin its target. Please understand that newports frequencies via the doctrine are great in helpin people tolerate immune responses and responses due to detoxes. I ve yet to meet ANY ONE tackle this other than newport
It took me a very long time to get dowsin down and there seems to be an extra layer of interference blockin connection w guides at this point. In short everyone will have dowsin issues especially as a beginner.
You dont have to wear a T2 24/7, just when dowsin, but it doesnt hurt to keep it on at other times;actually helps direct frequencies to you
If you give a command its best to know via dowsin what situation is occuring. The synchrometer will detect the a toxin/pathogen/toxic chemical being cleared and will relay a sequencial freq afterwards that may needed to deal w/ various sympoms to help deal w/ the discomfort. (ex opium example you gave). You can give a command ahead of time if you know whats goin on to give yourselve relieve before the synchrometer kicks in w the next set of frequencies.
if you have the money I would purchase a scalar and a f165. I prefer a scalar to run the doctrine. Its a neat toool like running individ scripts and other remote stuff.
Recently so many issues come up that I dont run any scripts(fi65) because I have to figure out whats goin on while on doctrine. It would be really hard dowsin for both scripts via f165 and symptoms/freq via the doctrine.
Personally I have to consistenly count w/ more numbers to break through incorrect answers from interference( ex Can I dowse in 1 sec, 2 sec): Try counting 1-15, try counting by tens: if you get all yes s while there a t 2 on your neck your on the right track and then your can start asking questions AFTER you count with all yes s
If you are consistently gettin NOs (fingers dip down) after the first couple questions(when counting) chances are you are toxic.
If toxic, What to do after this:
( Ask yourself: have I tried an enema lately
have I suppplemented w/ the necessary supplements (start w/ recommended amounts at back of bottle)
Metal detoxin and detoxin from xhemicals contaminets in your system can make one toxic very quickly and will break your connection from your guides
Try to get a FEEL of what supplements your takin and how you body responds and what foods your eatin because they also play a part in the detox process. You need to remember this so that you can ask questions later regardin your bodys responses to food/supplem